# SDR SIMA200511702

- Difficulty date: April 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Part time: 11,610 hours, 11,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED THE DAMAGED AREA TO REMOVE THE CORROSION.  ALODIZED AND APPLIED EPOXY TO THE REWORKED AREA.  FILL THE BLENDED AREA WITH HYSOL EA AND APPLIED PRIMER AFTER CURING.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SRM. (SW212005716) (K)
